Temgesic (Bup) combined with Full agonists

  • dst1800
  • Topic Author
  • Offline
  • Fresh Boarder
  • Fresh Boarder
More
2 months 1 week ago - 2 months 1 week ago #29678 by dst1800
Hi all,

Just wondering if anyone has tried Temgesic (low dose buprenirphine) ON TOP of existing, full agonist pain killers.

Not, seeking specific medical advice for my situation, but to help clarify my situation.

I currently take 3 x 150mg Palexia (Tapentadol) /daily.

My Pain Specialist want to try adding Temgesic (Buprenorphine) 200mcg/ day to, apparently, increase the efficacy of the Palexia.

I'm just REALLY concerned about precipitated withdrawals (as have been on Palexia for 5 years).

So, wondering if anyone else has any experience with the combo of low-dose Bup with ANY full agonist opiate pain killers?

Thank you very much for your time with this.

Best regards,
DST1800
Last edit: 2 months 1 week ago by dst1800.

Please Log in or Create an account to join the conversation.

More
2 months 1 week ago #29685 by Johnno
Replied by Johnno on topic Temgesic (Bup) combined with Full agonists
Hi,

I would be talking to your pharmacist they know all about what mix is good and or bad.

Johnno

as long as I wake up alive I'm happy
Because it could be worse

Please Log in or Create an account to join the conversation.

More
2 months 1 week ago #29691 by Adamk88
Replied by Adamk88 on topic Temgesic (Bup) combined with Full agonists
Hey mate I was on palexia & tramdol I’ve had a nasty accident but in my opinion I’d try something different
ever since I stopped tramodol I ended up in hospital the pharmacist told me it could have been the tramodol causing me to have serotonin syndrome because of the withdrawal & side effects , I currently take Endone 5mg 2 times a day with lyrica 150mg and people do say Endone is not good but myself would never try palexia/tramdol again myself would stay away from any medication that has an effect on your serotonin because the side affects are nasty but again I’m not a doctor to give professional advice so maybe bring up serotonin on your next tramdol script

Please Log in or Create an account to join the conversation.

More
2 months 1 week ago #29692 by Adamk88
Replied by Adamk88 on topic Temgesic (Bup) combined with Full agonists
Slowly come off the drug don’t suddenly stop as it put me in hospital and wasn’t good just be safe mate and don’t freak out about anything
it’s not going to do damage permanently, speak with your doctor and slowly come off it and try change medications to something that doesn’t bind on serotonin

Please Log in or Create an account to join the conversation.

More
2 months 1 week ago #29693 by Johnno
Replied by Johnno on topic Temgesic (Bup) combined with Full agonists
Adamk88 ,

With all medication you don’t stop taking it till either advised by a doctor or a specialist they will generally reduce your medication appropriately so as to reduce any chance of withdrawal

Johnno

as long as I wake up alive I'm happy
Because it could be worse

Please Log in or Create an account to join the conversation.

More
2 months 1 week ago #29702 by Adamk88
Replied by Adamk88 on topic Temgesic (Bup) combined with Full agonists
Yes I totally understand now my doctor didn’t advise me on this and
I’m currently not able to sleep and feel like I’m about to die

Please Log in or Create an account to join the conversation.

Moderators: Johnnojo.m
Time to create page: 0.099 seconds